# SDR SWAA2023060556091

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 34,835 hours, 16,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Buckled
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHTING ROW 12 BOTH SIDES OF TRACK IS BUCKLED.<[01] RESECURED PHOTOLUMINESCENT STRIPS PER AMM 33-51-15.
